Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Side Effects Of Lexiva

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Regularly feeling flushed w/ ear redness

I am regularly feeling flushed and experiencing a warmth/redness in my ears at the same time every day. This has been occuring for the past six weeks.I had previously been on Lexiva and Norivir, but changed to Intellence and Isentrix in December. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...flushing. That is a diagnosis of exclusion often needed a careful program of switching off one med at a time (replacing with other effective med)with a period of observation before the next switch is initiated. KH Read more »

medication changes

I'm a woman in mid-40's who has been on Viracept and cCombivir since 1998 when I became infected... Read more »

Changing Meds due to side effects

My wife and I have been on a regimen of Kaletra+Epivir+Zerit for about a year. Our viral loads are... Read more »
Articles
Project Inform

Four Posters Add to Our Knowledge of Lexiva

...that have shown Kaletra to be somewhat better than other HIV drugs in terms of increasing CD4 counts. There were also more side effects among people taking Lexiva. Overall, 42% of those on Lexiva reported some side effect compared to 27% for... Read more »
The Well Project

HIV Treatment Guidelines

...recommended that people wait longer before starting HIVtreatment. This was because of concerns about the HIV drugs, such as sideeffects and difficult dosing schedules. It was thought that HIV was not asharmful as possible drug side effects in... Read more »
Test Positive Aware Network

Lexiva

...and $125.78 for 225 ml oral suspension (50 mg/mL) Manufacturer contact: ViiV Healthcare, 1 (877) 844-8872 Potential side effects and toxicity: Because Lexiva has a sulfa component, it should be used with caution in patients with... Read more »
Project Inform

Understanding the Details of HIV Treatment

...CD4s or more each year shows a weakening immune system. Don't panic about one test result but consult with your doctor and consider another test to determine your CD4 trend. Your Viral Load Trend Consistently increasing HIV levels indicate that... Read more »
Connect With Others

I don't know if I can do this...

Posted by allentownboy, 13 Replies
...shocked by the meds. I am terrified to take them again in the morning. I don't know how people handle it. If it is like this long term, I am not sure I can do this. Please, someone share their own experiences with meds and help me to feel... Read more »

Thanks for your support and any more advice?

Posted by motherinlaw, 3 Replies
...where this will lead, but she is going to go stay with her mother who will "nag" her to take her meds. This does not seem lke a long term solution unless she intends to stay with her mother. The doctors strongly advised her to stay in the... Read more »

What should I think?

Posted by motherinlaw, 9 Replies
...give her one year, without six months. Three young children 12 through five (she is only 26). I don't think he has really considered what this will mean and her self esteem is so low she has just decided that this is the hand that fate dealt her.... Read more »

psychological effects with long-term survivor

Posted by Anonymous, 4 Replies
...like a nightmare that I can't wake up from. For now, I am feeling hopeful again that I can continue to live and the fear is subsiding somewhat. Has anyone else ever been as morbid as this or am I just a misfit. Read more »